Alert archive / New York / Frost Advisories in 2016

Frost Advisory 1, NWS Albany, NY

May 9, 20166 counties in New York

NWS Albany, NY issued this frost advisory at May 9, 2016, 2:11 AM EDT for 6 counties in New York. It took effect at May 10, 2016, 2:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 9, 2016, 2:11 AM EDT (06:11 UTC)
In effect from
May 10, 2016, 2:00 AM EDT
Expired
May 10, 2016, 7:00 AM EDT
In force
5 hr
Issued by
NWS Albany, NY

Counties Albany County, NY, Columbia County, NY, Greene County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY

The radar

The Albany radar (KENX), 17 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 6.2 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2016-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2016-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1965 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

499 
WWUS71 KALY 090611
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
211 AM EDT MON MAY 9 2016

NYZ041-043-083-084-092100-
/O.NEW.KALY.FZ.W.0001.160510T0600Z-160510T1100Z/
NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...SARATOGA LAKE...SARATOGA SPRINGS...
HULETTS LANDING...WHITEHALL...GRANVILLE...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...MIDDLE FALLS...NORTH EASTON
211 AM EDT MON MAY 9 2016

...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT TUESDAY.

* LOCATIONS...LAKE GEORGE SARATOGA REGION.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...LATE TONIGHT.

* IMPACTS...COLD TEMPERATURES TONIGHT WILL KILL CROPS AND OTHER
  SENSITIVE VEGETATION. PLANTS WHICH ARE SENSITIVE TO THE COLD
  SHOULD BE COVERED OR BROUGHT INSIDE IF POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ049-050-052-053-059-060-092100-
/O.NEW.KALY.FR.Y.0001.160510T0600Z-160510T1100Z/
EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-
INCLUDING THE CITIES OF...SCHENECTADY...ROTTERDAM...BURNT HILLS...
BALLSTON SPA...MECHANICVILLE...CLIFTON PARK...WATERFORD...
ALBANY...TROY...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON
211 AM EDT MON MAY 9 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT TUESDAY.

* LOCATIONS...GREATER CAPITAL DISTRICT.

* TEMPERATURES...IN THE MID 30S.

* TIMING...LATE TONIGHT. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
145 
WWUS71 KALY 091924
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
324 PM EDT MON MAY 9 2016


NYZ041-043-083-084-101100-
/O.CON.KALY.FZ.W.0001.160510T0600Z-160510T1100Z/
NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...SARATOGA LAKE...SARATOGA SPRINGS...
HULETTS LANDING...WHITEHALL...GRANVILLE...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...MIDDLE FALLS...NORTH EASTON
324 PM EDT MON MAY 9 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
TUESDAY...

* LOCATIONS...LAKE GEORGE SARATOGA REGION.

* TEMPERATURES...AROUND 30.

* TIMING...LATE TONIGHT.

* IMPACTS...COLD TEMPERATURES TONIGHT WILL KILL CROPS AND OTHER 
  SENSITIVE VEGETATION. PLANTS WHICH ARE SENSITIVE TO THE COLD 
  SHOULD BE COVERED OR BROUGHT INSIDE IF POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ049-050-052-053-059-060-101100-
/O.CON.KALY.FR.Y.0001.160510T0600Z-160510T1100Z/
EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-
INCLUDING THE CITIES OF...SCHENECTADY...ROTTERDAM...BURNT HILLS...
BALLSTON SPA...MECHANICVILLE...CLIFTON PARK...WATERFORD...
ALBANY...TROY...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON
324 PM EDT MON MAY 9 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
TUESDAY...

* LOCATIONS...GREATER CAPITAL DISTRICT.

* TEMPERATURES...IN THE LOWER TO MID 30S.

* TIMING...LATE TONIGHT.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$

HWJIV
900 
WWUS71 KALY 100740
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
340 AM EDT TUE MAY 10 2016


NYZ041-043-083-084-101600-
/O.NEW.KALY.FR.Y.0002.160511T0600Z-160511T1100Z/
/O.CON.KALY.FZ.W.0001.000000T0000Z-160510T1100Z/
NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...SARATOGA LAKE...SARATOGA SPRINGS...
HULETTS LANDING...WHITEHALL...GRANVILLE...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...MIDDLE FALLS...NORTH EASTON
340 AM EDT TUE MAY 10 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING.

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT WEDNESDAY.

* LOCATIONS...LAKE GEORGE SARATOGA REGION.

* TEMPERATURES...AROUND 30 THIS MORNING...AND IN THE MID 30S LATE
  TONIGHT THROUGH EARLY WEDNESDAY MORNING.

* TIMING...FREEZE WARNING THROUGH 7 AM THIS MORNING...THEN FROST
  ADVISORY FOR LATE TONIGHT.

* IMPACTS...COLD TEMPERATURES TONIGHT WILL KILL CROPS AND OTHER
  SENSITIVE VEGETATION. PLANTS WHICH ARE SENSITIVE TO THE COLD
  SHOULD BE COVERED OR BROUGHT INSIDE IF POSSIBLE. SENSITIVE
  OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MAZ001-025-NYZ054-061-VTZ013>015-101600-
/O.NEW.KALY.FR.Y.0002.160511T0600Z-160511T1100Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-EASTERN RENSSELAER-
EASTERN COLUMBIA-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...DALTON...HANCOCK...PITTSFIELD...
FLORIDA...NORTH ADAMS...SANDISFIELD...GREAT BARRINGTON...
SOUTH EGREMONT...BERLIN...EAGLE BRIDGE...HOOSICK FALLS...
STEPHENTOWN...NEW LEBANON...STAMFORD...BENNINGTON...
WOODFORD STATE PARK...POWNAL...STRATTON...LONDONDERRY...
BRATTLEBORO...GUILFORD CENTER...WEST BRATTLEBORO...BELLOWS FALLS
340 AM EDT TUE MAY 10 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT WEDNESDAY.

* LOCATIONS...SOUTHERN VERMONT...THE BERKSHIRES...AND TACONICS.

* TEMPERATURES...MID 30S.

* TIMING...LATE TONIGHT INTO EARLY WEDNESDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NYZ049-050-052-053-059-060-101100-
/O.CON.KALY.FR.Y.0001.000000T0000Z-160510T1100Z/
EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-
INCLUDING THE CITIES OF...SCHENECTADY...ROTTERDAM...BURNT HILLS...
BALLSTON SPA...MECHANICVILLE...CLIFTON PARK...WATERFORD...
ALBANY...TROY...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON
340 AM EDT TUE MAY 10 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING...

* LOCATIONS...GREATER CAPITAL DISTRICT.

* TEMPERATURES...IN THE MID 30S.

* TIMING...THROUGH 7 AM THIS MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF 
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$
691 
WWUS71 KALY 101104
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
704 AM EDT TUE MAY 10 2016

NYZ041-043-083-084-102100-
/O.EXP.KALY.FZ.W.0001.000000T0000Z-160510T1100Z/
/O.CON.KALY.FR.Y.0002.160511T0600Z-160511T1100Z/
NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...SARATOGA LAKE...SARATOGA SPRINGS...
HULETTS LANDING...WHITEHALL...GRANVILLE...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...MIDDLE FALLS...NORTH EASTON
704 AM EDT TUE MAY 10 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
WEDNESDAY...
...FREEZE WARNING HAS EXPIRED...

* LOCATIONS...LAKE GEORGE SARATOGA REGION.

* TEMPERATURES...LOWS TONIGHT IN THE MID 30S.

* TIMING...FROST ADVISORY FOR LATE TONIGHT.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NYZ049-050-052-053-059-060-101215-
/O.EXP.KALY.FR.Y.0001.000000T0000Z-160510T1100Z/
EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-
INCLUDING THE CITIES OF...SCHENECTADY...ROTTERDAM...BURNT HILLS...
BALLSTON SPA...MECHANICVILLE...CLIFTON PARK...WATERFORD...
ALBANY...TROY...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON
704 AM EDT TUE MAY 10 2016

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES ACROSS THE GREATER CAPITAL DISTRICT HAVE WARMED TO
WELL ABOVE FREEZING THUS THE FROST ADVISORY HAS EXPIRED.

$$

MAZ001-025-NYZ054-061-VTZ013>015-102100-
/O.CON.KALY.FR.Y.0002.160511T0600Z-160511T1100Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-EASTERN RENSSELAER-
EASTERN COLUMBIA-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...DALTON...HANCOCK...PITTSFIELD...
FLORIDA...NORTH ADAMS...SANDISFIELD...GREAT BARRINGTON...
SOUTH EGREMONT...BERLIN...EAGLE BRIDGE...HOOSICK FALLS...
STEPHENTOWN...NEW LEBANON...STAMFORD...BENNINGTON...
WOODFORD STATE PARK...POWNAL...STRATTON...LONDONDERRY...
BRATTLEBORO...GUILFORD CENTER...WEST BRATTLEBORO...BELLOWS FALLS
704 AM EDT TUE MAY 10 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
WEDNESDAY...

* LOCATIONS...SOUTHERN VERMONT...THE BERKSHIRES...AND TACONICS.

* TEMPERATURES...LOWS TONIGHT IN THE MID 30S.

* TIMING...LATE TONIGHT INTO EARLY WEDNESDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF 
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at May 9, 1:44 AM EDT, 27 minutes earlier.

Area forecast discussion, May 9, 1:44 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
144 AM EDT MON MAY 9 2016

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL CROSS THE REGION TODAY WITH SOME
CLOUDS TODAY. HIGH PRESSURE WILL BUILD OVER THE GREAT LAKES THIS
EVENING...AND SHIFT TO THE ATLANTIC SEABOARD BY THURSDAY. IT WILL
BRING SUNNY SEASONABLE DAYS AND COOL NIGHTS FOR MUCH OF THE WEEK.
THE HIGH WILL BE DIRECTLY OVERHEAD TONIGHT AND UNDER CLEAR SKIES
THERE MAY BE SOME FROST.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 1220 AM EDT...RADAR STILL SHOWING SOME WIDELY SCATTERED TO
SCATTERED SHOWERS ACROSS THE SOUTHERN ADIRONDACKS AND LAKE GEORGE
REGION. THESE ARE ALL THAT IS LEFT BY AN UPPER LEVEL DISTURBANCE
THAT WAS IN THE PROCESS OF MOVING TO OUR NORTHEAST.

THIS SHOULD LEAVE MOST AREAS WITH VARIABLE CLOUDS AND A SEASONABLY
CHILLY NIGHT.

ALSO...THE WIND FOR THE MOST PART HAS DIMINISHED TO A GENTLER
BREEZE...WITH JUST A FEW STRONGER GUSTS ACROSS PORTIONS OF THE
HIGHER TERRAIN. THE SURFACE WIND OVERNIGHT WILL AVERAGE 5-10 MPH
WITH A FEW HIGHER GUSTS.

ANY LINGERING SHOWERS UP NORTH SHOULD END IN THE NEXT FEW HOURS...POSSIBLY
MIXING WITH A FEW SNOW FLAKES OR GRAUPEL BUT NO REAL ACCUMULATIONS
EXPECTED.

WE DID NOT CHANGE ANY OVERNIGHT LOWS. THEY SHOULD BOTTOM OUT CLOSE
TO 40 DEGREES IN MOST VALLEYS...MID TO UPPER 30S MOST ELEVATED
AREAS...WITH A FEW TEMPERATURES DOWN TO AROUND FREEZING IN THE
ADIRONDACKS WHERE THE GROWING SEASON HAS YET TO OFFICIALLY START.

AS THE NORTHWEST FLOW REGIME WILL BE IN PLACE DURING
MONDAY...LATEST NCEP MODEL SUITE SUGGESTS ANOTHER SHORT WAVE WILL
SWING SOUTHWARD DURING THE LATE MORNING AND AFTERNOON HOURS.
RATHER GOOD MID LEVEL LAPSE RATES ALONG WITH OROGRAPHIC LIFT
SHOULD ENHANCE THE POTENTIAL FOR SOME SHOWERS MAINLY NORTH OF
I90. SO WE WILL CONTINUE WITH THE MENTION OF CHC-SCT POPS FOR
THESE AREAS. OTHERWISE...SURFACE GRADIENT REMAINS IN PLACE WITH
STILL A BREEZE EXPECTED THROUGH THE DAYLIGHT HOURS MONDAY.

THOSE WINDS WILL SUBSIDE ALONG WITH CLEARING SKIES MONDAY NIGHT. A
RATHER UNSEASONABLE COOL AIRMASS SHOULD BE PLACE AS H850 TEMPS ARE
EXPECTED TO BE AT OR BELOW 0C NORTH OF I90 AS SFC DEWPOINTS DROP
BACK INTO THE 20S. THIS MAY ALLOW FOR TEMPERATURES TO APPROACH THE
LOWER HALF OF THE 30S NORTH OF ALBANY WHERE THE GROWING SEASON IS
UNDERWAY. THIS MAY WARRANT HEADLINES FOR THESE AREAS AS WE WILL
HIGHLIGHT IN THE HWO AT THIS TIME. OTHERWISE A TRANQUIL AND COOL
NIGHT FOR THE REGION WITH MOST AREAS DOWN INTO THE 30S.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/...
AN OMEGA BLOCK WILL SET UP OVER THE NORTHERN USA AND SOUTHERN
CANADA THIS WEEK. THE 500 HPA RIDGE AXIS WILL SHIFT SLOWLY EAST
FROM ONT/GRTLKS TUES TO THE ATLC SEABOARD THU. TO ITS EAST HIGH
PRESSURE WILL BUILD IN THE DCVA INTO THE GREAT LAKES AND OTTAWA
VLY...WHICH SLIDES OFF THE MID ATLC COAST THU. THE END RESULT
WILL BE A PERIOD OF TRANQUIL WEATHER WITH SUNNY DAYS AND CLEAR
NIGHTS. AFTER A CHILLY START TUESDAY MORNING...TEMPERATURES WILL
TREND NEAR NORMAL TO ABV BY THU.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
THE LONG TERM PERIOD WILL TURN INCREASINGLY UNSETTLED BY THE END
OF THE WEEK...FOLLOWED BY ANOTHER COOL DOWN BY NEXT SUNDAY.

A SURFACE COLD FRONT IS FORECAST TO APPROACH OUR REGION LATE
THURSDAY NIGHT (12Z GFS) OR EARLY FRIDAY (12Z EUROPEAN MODEL).
EITHER WAY...IT WILL TAP INTO GOOD MOISTURE TO OUR SOUTH AND COULD
BRING A ROUND OF SHOWERS...POSSIBLY A RUMBLE OF THUNDER (NOT
INCLUDED IN THE GRIDS AT THIS TIME). POPS INCREASE FROM SLIGHT
THURSDAY EVENING....TO 50 POPS BY FRIDAY.

THIS FRONT GOES BY...BUT THE UPPER LEVEL TROUGH WILL BE LAGGING
BEHIND TO OUR WEST. ADDITIONAL LIFT COULD BRING A FEW MORE SHOWERS
FRIDAY NIGHT INTO SATURDAY...ESPECIALLY OVER THE HIGHER TERRAIN.

THEN...IT LOOKS AS IF YET ANOTHER COLD FRONT WILL CROSS THE REGION
SATURDAY NIGHT WITH PERHAPS ANOTHER ROUND OF ORGANIZED SHOWERS. BY
SUNDAY...AS A CUTOFF LOW IS FORECAST TO DEVELOP OVER EASTERN CANADA.
MORE SHOWERS ARE POSSIBLE...MAINLY ACROSS THE HIGHER ELEVATIONS TO
THE NORTH OF THE CAPITAL REGION...LINGERING INTO MONDAY.

THE AFOREMENTIONED TROUGH AND RESULTANT CUTOFF LOW ARE FORECAST TO
BRING ANOTHER ROUND OF UNSEASONABLY CHILLY AIR OVER OUR REGION WITH
H850 TEMPERATURES PROGGED TO SLIP A LITTLE BELOW 0C OVER MUCH OF
OUR REGION.

HIGH TEMPERATURES WILL COOL A BIT ON FRIDAY AND SATURDAY WITH CLOUDS
AND ANTICIPATED SHOWERS...55-60 HIGHER TERRAIN...60-65 VALLEYS.
EVEN COOLER HIGHS ARE EXPECTED BY NEXT SUNDAY WITH HIGHS 50-55
HIGHER TERRAIN...55-60 VALLEYS.

LOWS WILL GENERALLY BE IN THE 40S MOST OF THE NIGHTS...BUT COOLING
TO SOME 30S ACROSS THE HIGHER TERRAIN BY NEXT SUNDAY MORNING.

&&

.AVIATION /05Z MONDAY THROUGH FRIDAY/...
VFR FLYING CONDITIONS ARE EXPECTED AT THE TAF SITES THROUGH THE
TAF PERIOD ENDING AT 06Z TUESDAY. THERE WILL BE OCCASIONAL CIGS IN
THE 4-6 KFT RANGE AT KGFL OTHERWISE AT THE REMAINING TAF SITES IT
SHOULD BE MAINLY FEW-SCT060-080.

WEST TO NORTH WINDS WILL GENERALLY BE LESS THAN 10 KTS DURING THE
REMAINDER OF THE NIGHT EXCEPT AT KPSF WHERE GUSTS UP TO 20 KTS
ARE PSBL. THE WIND GUSTS WILL RETURN DURING THE DAY TODAY...AFTER
ABOUT 14Z...MAINLY TO ABOUT 20KTS AT ALL THE TERMINAL SITES FROM
THE WEST-NORTHWEST AND THEN DIMINISH TO UNDER 10 KTS THIS
EVENING.

OUTLOOK...

MONDAY NIGHT-THURSDAY: NO OPERATIONAL IMPACT. NO SIG WX.
FRIDAY: MODERATE OPERATIONAL IMPACT. CHC -SHRA.

&&

.FIRE WEATHER...
HIGH PRESSURE WILL BUILD FROM THE GREAT LAKES TO THE EASTERN
SEABOARD DURING THE WEEK. AN UPPER DISTURBANCE WILL BRING CLOUDS
NORTH TODAY...OTHERWISE FAIR DRY WEATHER WILL RULE THROUGH THURSDAY.
WINDS WILL BE BRISK WEST 10 TO 20 MPH TODAY...BECOMING LIGHT THE
REST OF THE WEEK. IT WILL BE DRY WITH DEW POINTS IN THE 30S AND
40S. RECENT RAINS WILL INSURE NO FIRE WEATHER CONCERNS THIS WEEK.

&&

.HYDROLOGY...
NO HYDROLOGIC PROBLEMS ARE EXPECTED AT THIS TIME. HIGH PRESSURE
WILL BUILD FROM THE GREAT LAKES TO THE EASTERN SEABOARD DURING THE
WEEK. OTHER THAN SOME CLOUDS NORTH TODAY...FAIR DRY WEATHER WILL
RULE THROUGH THURSDAY.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...SNYDER
NEAR TERM...HWJIV/BGM/11
SHORT TERM...SNYDER
LONG TERM...HWJIV
AVIATION...HWJIV/11
FIRE WEATHER...BGM/SNYDER
HYDROLOGY...BGM/SNYDER
Hazardous weather outlook, May 8, 4:29 PM EDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
429 PM EDT SUN MAY 8 2016

CTZ001-013-MAZ001-025-NYZ032-033-038>040-042-047>054-058>061-063>066-
082-VTZ013>015-091200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN WARREN-SCHOHARIE-
WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
429 PM EDT SUN MAY 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...MOST OF EAST CENTRAL NEW
YORK EXCLUDING WASHINGTON...SOUTHERN WARREN AND NORTH SARATOGA
COUNTIES AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ041-043-083-084-091200-
NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-
429 PM EDT SUN MAY 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
SARATOGA...WASHINGTON AND SOUTHERN WARREN COUNTIES.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE GROWING SEASON IS UNDERWAY AS TEMPERATURES MONDAY NIGHT MAY
APPROACH THE LOWER HALF OF THE 30S. THIS MAY RESULT IN FROST OR
FREEZE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR
NATIONAL WEATHER SERVICE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 2:11 AM EDTFreeze WarningALYSaratoga, Warren, Washington29 hr

Nearby

Frost Advisories in New York, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.